# SDR CALA0500454

- Difficulty date: December 27, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 52,415 hours, 27,448 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1676
- Condition: None
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW OBSERVED SMOKE ENTERING COCKPIT WHILE IN CRUISE.  1ST CLASS OVENS WERE IN USE.  FLT ATTENDANT TURNED OFF 1ST CLASS OVENS & SMOKE CEASED.  FLT CONTINUED & LANDED WITHOUT FURTHER PROBLEM.  VISUAL INSPECTION PERFORMED BEHIND OVENS, COFFEEMAKER, & P-6 PANELS, NO DEFECTS NOTED.  BOTH 1ST CLASS OVENS R & R AS A PRECAUTION IAW MM 25-34-34.  OPS CHKS GOOD, NO SMOKE NOTED.  PREVIOUS FLT EXPERIENCED SMOKE IN COCKPIT/CABIN & SOURCE DETERMINED TO BE A BURNED LOAF OF BREAD WRAPPED IN A PLASTIC BAG INSIDE  FWD GALLEY OVEN. TEARDOWN REPORTS FOUND NO FAULT WITH ONE OVEN. SMOKE A RESULT OF BURNING RESIDUE IN OVERHEATED OVEN.
